# SDR R61A20110399

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000179
- Aircraft time: 11,559 hours, 9,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Pad
- Part number: 17083363005
- Condition: Corroded
- Location: Service Door
- Part time: 11,559 hours, 9,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON COPPER PADS ON BOTH FWD AND AFT GUIDE RAMPS ON AFT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED ALL 4 COPPER RAMP PADS ON THE AFT SERVICE DOOR IAW EMB 175 AMM 53-23-25.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
